MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/ped.12017

Медицинская библиотека · Pediatrics international : official journal of the Japan Pediatric Society · 2013

Relapse of minimal change nephrotic syndrome after intravitreal bevacizumab.

Sato Tomoko, Kawasaki Yukihiko, Waragai Tomoko, Imaizumi Tomoko, Ono Atsushi, Sakai Nobuko, Hosoya Mitsuaki

Клинический случайСтатьяПеревод в очереди

Аннотация

Reported herein is a case of relapse of nephrotic syndrome (NS) after intravitreal injection of bevacizumab, a monoclonal antibody that binds to vascular endothelial growth factor (VEGF), in a 16-year-old girl. She had a diagnosis of steroid-dependent NS and had been treated with prednisolone, and remained in remission. The patient had had visus brevior 10 years previously, and was diagnosed with severe myopic choroidal neovascularization (mCNV). Intravitreal bevacizumab was given for mCNV. At 9 days after intravitreal injection of bevacizumab, proteinuria was positive. The patient had relapse of NS caused by bevacizumab, and steroid pulse therapy was then given and the proteinuria resolved. It is necessary to take particular care to prevent NS relapses in patients with mCNV treated with intravitreal bevacizumab.

Для цитирования: Sato Tomoko, Kawasaki Yukihiko, Waragai Tomoko, Imaizumi Tomoko, Ono Atsushi, Sakai Nobuko, Hosoya Mitsuaki. Relapse of minimal change nephrotic syndrome after intravitreal bevacizumab.. Pediatrics international : official journal of the Japan Pediatric Society. 2013. DOI: 10.1111/ped.12017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.